It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi again -- [B]Reader,[/B], I'm not quite sure that what you're experiencing is WD from opiates (I can't remember what your DOC is....Lortab?). You're not mentioning other classic WD symptoms (hot flashes, chills, clamminess, sweats, sneezing, yawning blah blah) and don't seem to have increased suffering if you extend your dose. And you don't report feeling any better in the morning even after taking an extra three tablets the night before. Plus the stimulant Vyvance complicates the situation. Are you on any other meds that could be interfering? I'm no doctor, of course, but someone who has gone through quite a few opiate WDs in my day. Just wondering if there's something else contributing to your physical woes, like depression.

Anyway, I *completely* understand your not wanting to spill to the doctor. I felt the same way. Once you tell your doctor, there's no turning back....no changing your mind. But I can tell you -- until I told my doctor, I was trying to do it on my own and it was NOT working. He basically accommodated my continued monthly whining about wanting to get off Oxy by *drastically* reducing my scrip.....forcing me to start tapering, and fast. I still don't think he understands the full extent of my problem, and I know if I called him, he'd write me a new scrip. He is, after all, a pain management doctor. So even though he kick-started this process, it's really up to me to see it through.

Please, please talk to your doctor....? And write that schedule out so you can truly make some correlation between your physical symptoms and daily dosages of ALL medications. OK?





All times are GMT -7. The time now is 11:52 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!